# SDR SWAA2022012614523

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 39,142 hours, 22,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD ATTACH BRACKET FOR KEEL BEAM ACCESS PANEL 192E IS BROKEN OFF / REMOVED AND REPLACED BRACKET REF. AMM 51-40-02
